# SDR 2010FA0000931

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: General aviation
- Aircraft: N843BH
- Make and model: Socata TBM 700
- Aircraft serial: 196
- Aircraft time: 885 hours
- Engine: Pwa PT6A64
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Condition: Broken
- Location: Condition Lever
- Part time: 885 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E

## Discrepancy

PERFORMED NORMAL START, NOTED LOW IDLE LOW, MOVED CONDITION LEVER TO HIGH IDLE WITH NO RESPONSE FROM ENGINE, TRIED SEVERAL TIMES & HAD NO RESPONSE.  PERFORMED ENGINE SHUTDOWN.  MOVED CONDITION LEVER IN COCKPIT WHILE 2ND PERSON WATCHED MOVEMENT ON FCU. MOVEMENT NOTED COUPLE TIMES THEN NOTED THAT LEVER MOVEMENT FELT DIFFERENT.  IT WAS ALSO NOTED THAT MOVEMENT AT FCU STOPPED ALSO.  INSP FOUND CONDITION LEVER CABLE IN PEDESTAL AT LEVER ATTACHMENT BROKEN IN THREADED AREA.  THREADED AREA APPEARED TO HAVE CRACKED AREA ON OUTSIDE OF THREADED AREA WITH ONLY .2500 ENGAGEMENT OF TOTAL ROD NOT BEING CRACKED.  CONTROLS NEVER SHOWED ANY SIGN OF BINDING.  ANGLE ROD FLEXING AROUND CRACKED AREA OF THREADS.  DAMAGED AREA OF CABLE THREADED PORTION THOUGHT TO BE FROM THREADING PROCESS AND POSSIBLE TOO SOFT MATERIAL AT MFG.  FLEXING CAUSED BY WEAK AREA IN THREADED AREA TILL BENDING WENT TO BREAKING.
